Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 15, 2012, 2:13 PM CDT for 4 counties in Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 2:13 PM CDT (19:13 UTC)
- Expired
- Mar 15, 2012, 3:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Dickson County, TN, Houston County, TN, Montgomery County, TN, Stewart County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551 WUUS54 KOHX 151913 SVROHX TNC043-083-125-161-152000- /O.NEW.KOHX.SV.W.0066.120315T1913Z-120315T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 213 PM CDT THU MAR 15 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN STEWART COUNTY IN MIDDLE TENNESSEE... NORTHWESTERN DICKSON COUNTY IN MIDDLE TENNESSEE... NORTHERN HOUSTON COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE... * UNTIL 300 PM CDT * AT 209 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THE STORM WAS NEAR TENNESSEE RIDGE...MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ERIN AND CUMBERLAND CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR CENTRAL TENNESSEE. && LAT...LON 3655 8748 3626 8745 3629 8787 3647 8792 TIME...MOT...LOC 1911Z 268DEG 15KT 3638 8780 $$ BW
1 follow-up statement
653
WWUS54 KOHX 151935
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
235 PM CDT THU MAR 15 2012
TNC043-083-125-161-152000-
/O.CON.KOHX.SV.W.0066.000000T0000Z-120315T2000Z/
STEWART TN-DICKSON TN-HOUSTON TN-MONTGOMERY TN-
235 PM CDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MONTGOMERY...NORTHEASTERN HOUSTON...NORTHWESTERN DICKSON AND
SOUTHEASTERN STEWART COUNTIES UNTIL 300 PM CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ERIN...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CUMBERLAND CITY AND SLAYDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
&&
LAT...LON 3629 8767 3634 8780 3649 8776 3655 8748
3626 8745
TIME...MOT...LOC 1935Z 268DEG 15KT 3638 8768
$$
BWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:18 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 15, 12:18 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1218 PM CDT THU MAR 15 2012 .UPDATE... 18Z TAF DISCUSSION. && .AVIATION... LATEST RADAR IMAGERY SHOWING SCATTERED SHRA/TSRA DEVELOPING ATTM WITH COVERAGE EXPECTED TO INCREASE THROUGH THE AFTERNOON AS SHORTWAVE OVER THE SOUTHERN PLAINS APPROACHES. HAVE ADDED VCTS TO ALL AIRPORTS THROUGH 01Z WITH TEMPO TSRA DUE TO SCATTERED NATURE OF CONVECTION. ACTIVITY TO DIMINISH THIS EVENING ALTHOUGH ALL MODELS INDICATE REDEVELOPMENT OVERNIGHT AS SHORTWAVE PASSES OVER. DESPITE PRECIP...CONDITIONS TO REMAIN VFR ALTHOUGH BRIEF MVFR IS POSSIBLE IN THE HEAVIEST SHRA/TSRA. && .PREV DISCUSSION... /ISSUED 1202 PM CDT THU MAR 15 2012/ UPDATE... MO BOOTHEEL TSTM COMPLEX MOVG NE BUT BUILDING SOUTH INTO MORE UNSTABLE AIR. OUTFLOW COULD PRODUCE ORGANIZED AREA OF STORMS IN NW MID TN LATER THIS AFTN...W/LKLY POPS. ELSEWHERE HEATING WL SUPPORT A SCATTERED PATTERN FURTHER SOUTH AND EAST. SOME SEVERE TSTMS EXPECTED WITH LARGE HAIL. PREV DISCUSSION... /ISSUED 626 AM CDT THU MAR 15 2012/ UPDATE...ADDED AVIATION SECTION FOR 12Z TAF'S. AVIATION...CKV/BNA/CSV...EXPECT WARM, UNSTABLE AIR TO REMAIN IN PLACE ACROSS MIDDLE TENNESSEE TODAY, WITH THUNDERSTORMS POSSIBLE. MOST LIKELY TIME FOR CONVECTION IS DURING PEAK HEATING HOURS, AS AN ALMOST SUMMER-LIKE PATTERN HAS SET UP ACROSS THE MID STATE. OTHER THAN SOME BRIEF, LOW STRATUS AT CSV THIS MORNING, EXPECT VFR WX THE NEXT 24 HRS OUTSIDE OF RAIN AREAS. PREV DISCUSSION... /ISSUED 255 AM CDT THU MAR 15 2012/ SHORT TERM...LOOKING AT RADAR TRENDS OVER THE LAST 24 HOURS IT IS EASY TO SEE THAT THE ATMOSPHERE ACROSS THE MID STATE HAS BECOME INCREASINGLY MOIST AND UNSTABLE. EVEN EARLY THIS MORNING...A CLUSTER OF THUNDERSTORMS WAS OBSERVED ALONG THE CUMBERLAND PLATEAU, ONE OF WHICH DROPPED QUARTER-SIZE HAIL AT MONTEREY. ISOLATED SHOWERS WERE OBSERVED BETWEEN NASHVILLE...MURFREESBORO AND WAYNESBORO. CONVECTIVE PARAMETERS WILL BE ELEVATED TODAY THROUGH FRIDAY AND A TREND TOWARD MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED. MOS POPS CERTAINLY REFLECT THIS AND AVERAGE BETWEEN 50% AND 80% OVER OUR FORECAST AREA. LOCAL ENHANCEMENT OF CONVECTION WILL LIKELY OCCUR IN RESPONSE TO UPPER LEVEL SHORTWAVES RIPPLING NORTHEASTWARD OUT OF NORTHEAST TEXAS AND THE LOWER MISSISSIPPI VALLEY. THE STRONGEST SHORTWAVE THAT IS EXPECTED TO TRIGGER THE MOST WIDESPREAD CONVECTION TODAY SHOWED UP NICELY ON SATELLITE WATER VAPOR IMAGERY OVER NORTH-CENTRAL TEXAS AT 06Z. PATCH OF CLOUDS OVER ARK-LA-TX AREA IS ALSO ASSOCIATED WITH THIS FEATURE. IF IT CONTINUES MOVING AT ITS CURRENT SPEED IT SHOULD REACH MEMPHIS AROUND NOON, AND CROSS MIDDLE TENNESSEE DURING THE HEAT OF THE DAY. SINCE IT WILL BE CROSSING OUR AREA DURING THE AFTERNOON WE SHOULD REAP MAXIMUM BENEFIT IN REGARD TO THUNDERSTORM COVERAGE. WILL PROBABLY GO WITH LIKELY POPS OVER THE NORTHWESTERN TWO-THIRDS OF OUR FORECAST AREA TODAY, WHERE 1000-500MB MEAN RH IS EXPECTED TO INCREASE TO OVER 70%. THIS IS ALSO WHERE THE LOW LEVEL JET WILL BE STRONGEST. THERE WILL CONTINUE TO BE A POSSIBILITY FOR ISOLATED SEVERE STORMS TODAY, ESPECIALLY OVER NORTHWESTERN AREAS INVOF STRONGEST LOW LEVEL JET. BELIEVE SCATTERED THUNDERSTORMS WILL CONTINUE THURSDAY NIGHT, AND BOTH GFS AND NAM SHOW EVEN DEEPER ATMOSPHERIC MOISTURE ACROSS OUR AREA ON FRIDAY. 1000-500MB MEAN RH IS FORECAST TO BE 70% OR GREATER OVER EASTERN MIDDLE TENNESSEE. THEREFORE, WILL GO WITH AN AREA OF LIKELY POPS ON FRIDAY OVER THOSE AREAS. BY FRIDAY NIGHT AND SATURDAY, DEEPEST ATMOSPHERIC MOISTURE PULLS EAST AND CHANCE FOR RAIN DIMINISHES SOMEWHAT. GFS SUGGESTS THAT WE WILL STILL BE VULNERABLE TO UPPER LEVEL SHORTWAVES MIGRATING IN FROM THE SOUTHWEST (ESPECIALLY OVER OUR NORTHERN COUNTIES). CURRENTLY PLAN TO GO WITH A 30% POP NORTH AND 20% SOUTH ON SATURDAY. FOLLOWING SEVERAL DAYS WITH INCREASED CLOUDS, BELIEVE SATURDAY WILL BRING AN INCREASE IN SUNSHINE AS THINGS DRY OUT A BIT. THUS, CONSIDERING THE PACE OF WARMING WE'VE SEEN OVER THE LAST FEW DAYS, AM HESITANT TO CUT TOO MUCH FROM MAV MOS NUMBERS. STILL LOOKS LIKE UPPER TROUGH WILL DIG OVER THE WESTERN UNITED STATES OVER THE WEEKEND AND EARLY NEXT WEEK, WITH RIDGE BUCKLING UP ACROSS THE TENNESSEE VALLEY. MIGHT EVEN SEE SOME HIGH TEMPS IN THE MID 80S SOMETIME DURING THE SUNDAY THROUGH TUESDAY PERIOD. REACHING THE END OF ASTRONOMICAL WINTER NEXT TUESDAY, AT 1214 AM CDT, WILL PROBABLY COME AND GO WITH HARDLY ANY NOTICE. MAX TEMPERATURES WILL STILL BE AVERAGING SOME 20 DEGREES ABOVE NORMAL, AND SINCE THE PREVIOUS 3 MONTHS WERE SO MILD ONE COULD JUSTIFIABLY ARGUE THAT IT FELT LIKE WE NEVER REALLY HAD ANY "REAL WINTER" AT ALL. UNLIKE THE UNUSUALLY COLD WEATHER ASSOCIATED WITH LA NINA DURING THE 2010-1011 WINTER, THE 2011-2012 LA NINA WINTER WILL END UP BEING MUCH MORE TYPICAL, AND MUCH WARMER. LONG TERM...GFS AND ECMWF SHOW 500MB CUT-OFF LOW DROPPING INTO TEXAS BY THE MIDDLE OF NEXT WEEK AND MIGHT BE NEAR ENOUGH TO SWING OUT A BAND OF DEEP MEAN RH, AND A BAND OF THUNDERSTORMS, INTO THE MID STATE BY NEXT THURSDAY. MEANWHILE, WE WILL CONTINUE UNSEASONABLY WARM AS WE REMAIN IN SOUTHERLY FLOW. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHAMBURGER
Hazardous weather outlook, Mar 15, 5:14 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 514 AM CDT THU MAR 15 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-161030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 514 AM CDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METROPOLITAN AREA. SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY AND TONIGHT, AND A FEW OF THESE MAY BECOME SEVERE, WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREATS. AREAS TO THE EAST AND SOUTH OF NASHVILLE CAN STILL EXPECT A FEW STRONG STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ROSE
In the hours before
Special weather statement, Mar 15, 12:16 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 PM CDT THU MAR 15 2012
TNZ025>027-057-059-151815-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-WILLIAMSON-
1216 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN AND WILLIAMSON COUNTIES...
AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTH OF BURNS...OR 12 MILES SOUTHEAST
OF DICKSON...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL BE NEAR...
FAIRVIEW BY 1245 PM CDT.
PEGRAM BY 100 PM CDT.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3597 8676 3584 8720 3585 8721 3583 8722
3581 8731 3597 8741 3622 8691
SHAMBURGERSpecial weather statement, Mar 15, 12:39 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1239 PM CDT THU MAR 15 2012
TNZ005-006-151845-
MONTGOMERY-STEWART-
1239 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...
AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST
AT 25 MPH.
THIS STORM WILL BE NEAR...
DOVER BY 1255 PM CDT.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3647 8731 3633 8786 3635 8794 3636 8800
3645 8807 3646 8806 3664 8774 3665 8740
SHAMBURGERSpecial weather statement, Mar 15, 1:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT THU MAR 15 2012
TNZ027-059-151915-
DAVIDSON-WILLIAMSON-
120 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON AND WILLIAMSON
COUNTIES...
AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF FAIRVIEW...OR 17 MILES NORTH OF
COLUMBIA...MOVING EAST AT 15 MPH.
THIS STORM WILL BE NEAR...
FRANKLIN BY 215 PM CDT.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3612 8681 3583 8666 3578 8700 3585 8721
3594 8720
SHAMBURGERLocal storm report, Mar 15, 1:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL MOUNT PLEASANT 35.55N 87.19W
03/15/2012 M0.75 INCH MAURY TN TRAINED SPOTTER
&&
11Local storm report, Mar 15, 1:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL DOVER 36.48N 87.84W
03/15/2012 M0.50 INCH STEWART TN EMERGENCY MNGR
DIME-SIZED HAIL REPORTED.
&&
11Local storm report, Mar 15, 2:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 5 E PORTLAND 36.59N 86.43W
03/15/2012 M1.00 INCH SUMNER TN TRAINED SPOTTER
REPORTED NEAR DOBBINS PIKE AND HIGHWAY 52.
&&
11The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | OHX | Clay, Macon, Trousdale | 55 min |
| Mar 15, 1:21 AM CDT | Special Weather Statement | OHX | Cumberland, White | 54 min |
| Mar 15, 1:52 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 38 min |
| Mar 15, 12:16 PM CDT | Special Weather Statement | OHX | Williamson | 59 min |
| Mar 15, 12:39 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 66 min |
| Mar 15, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 61 min |
| Mar 15, 1:20 PM CDT | Special Weather Statement | OHX | Williamson | 55 min |
| Mar 15, 1:31 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Montgomery, Stewart | 44 min |
| Mar 15, 1:49 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 41 min |
| Mar 15, 2:19 PM CDT | Flash Flood Warning | OHX | Williamson | 3 hr |
| Mar 15, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Williamson | 48 min |
| Mar 15, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 43 min |
| Mar 15, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 63 min |
| Mar 15, 3:03 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Trousdale, Wilson | 26 min |
| Mar 15, 3:07 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 53 min |
| Mar 15, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Mar 15, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 33 min |
| Mar 15, 4:08 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 37 min |
| Mar 15, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 26 min |
| Mar 15, 4:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 37 min |
| Mar 15, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 23 min |
| Mar 15, 4:39 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 36 min |
| Mar 15, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 40 min |
| Mar 15, 5:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 38 min |
| Mar 15, 5:24 PM CDT | Flash Flood Warning | OHX | Williamson | 3 hr |
| Mar 15, 5:31 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Rutherford, Wilson | 44 min |
| Mar 15, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 45 min |
| Mar 15, 6:03 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.